Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 24, 2014, 12:08 AM MDT for Kit Carson County, Colorado. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 12:08 AM MDT (06:08 UTC)
- Expired
- Jun 24, 2014, 6:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 87 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 433 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
215
WGUS53 KGLD 240608
FFWGLD
COC063-240900-
/O.NEW.KGLD.FF.W.0012.140624T0608Z-140624T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1208 AM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 300 AM MDT
* AT 1207 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR INDICATES TWO TO FIVE INCHES OF RAIN
HAVE FALLEN IN THE VICINITY OF FLAGLER AND NORTHWEST OF
BURLINGTON. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS POSSIBLE
OVER THE NEXT TWO HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLAGLER...SEIBERT AND VONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
3920 10283 3919 10316
$$
HUSTED3 follow-up statements
978
WGUS73 KGLD 240733
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
133 AM MDT TUE JUN 24 2014
COC063-240900-
/O.CON.KGLD.FF.W.0012.000000T0000Z-140624T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIT CARSON CO-
133 AM MDT TUE JUN 24 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN KIT CARSON
COUNTY UNTIL 300 AM MDT...
AT 130 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATES TWO TO THREE INCHES OF RAIN FELL WITHIN AN
HOUR AROUND FLAGLER. DOPPLER RADAR ALSO INDICATES THAT LOCATIONS
WITHIN NORTH CENTRAL AND NORTHEAST KIT CARSON COUNTY HAVE RECEIVED
THREE TO FIVE INCHES. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS
POSSIBLE OVER NORTH CENTRAL AND NORTHEAST KIT CARSON COUNTY OVER THE
NEXT HOUR AS ANOTHER SLOW MOVING THUNDERSTORM PASSES OVER.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLAGLER...SEIBERT AND VONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.
&&
LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
3920 10283 3919 10316
$$
HUSTED288
WGUS53 KGLD 240849
FFWGLD
COC063-241200-
/O.EXT.KGLD.FF.W.0012.000000T0000Z-140624T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
249 AM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 600 AM MDT
* AT 246 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES TWO TO THREE INCHES OF RAIN
FELL WITHIN AN HOUR AROUND FLAGLER EARLIER TONIGHT. DOPPLER RADAR
ALSO INDICATES ANOTHER AREA OF HEAVY RAINFALL...BETWEEN THREE TO
FIVE INCHES...FELL ACROSS NORTH CENTRAL AND NORTHEAST KIT CARSON
COUNTY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS POSSIBLE OVER
NORTHEAST KIT CARSON COUNTY OVER THE NEXT HOUR AS SLOW MOVING
THUNDERSTORMS PASS OVER.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLAGLER...SEIBERT AND VONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
3920 10283 3919 10316
$$
HUSTED190
WGUS73 KGLD 241155
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
555 AM MDT TUE JUN 24 2014
COC063-241209-
/O.EXP.KGLD.FF.W.0012.000000T0000Z-140624T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIT CARSON CO-
555 AM MDT TUE JUN 24 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN KIT CARSON
COUNTY WILL BE ALLOWED TO EXPIRE AT 600 AM MDT/700 AM CDT/...
PORTIONS OF THE FLASH FLOOD WARNING HAVE BEEN REPLACED BY AN AREAL
FLOOD WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3956 10316 3957 10206 3932 10205 3937 10254
3920 10283 3919 10316
$$
HUSTEDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 11:47 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 23, 11:47 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1147 PM MDT MON JUN 23 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 200 PM MDT MON JUN 23 2014 PARTLY TO MOSTLY CLEAR SKIES WERE PRESENT ACROSS THE TRI STATE AREA DURING THE EARLY AFTERNOON HOURS. WATER VAPOR IMAGERY SHOWED A DRY SLOT OF AIR OVER THE TRI STATE AREA THAT BEGAN TO SLIDE EASTWARD...WITH MORE MOISTURE ENTERING THE REGION FROM THE WEST. VISIBLE SATELLITE IMAGERY SHOWED SOME CUMULUS CLOUDS DEVELOPING ALONG A WEAK SURFACE CONVERGENCE ZONE IN EASTERN COLORADO...WHICH COULD BE A POTENTIAL AREA FOR CONVECTIVE DEVELOPMENT LATER THIS AFTERNOON AND EVENING. AT THE UPPER LEVELS...FORCING ACROSS THE TRI STATE AREA LOOKS TO BE GENERALLY WEAK WITH A RIDGE SETTING UP OVER THE SOUTHWEST PORTION OF THE CONUS. SURFACE FORCING WILL BE PRESENT ACROSS THE COLORADO FRONT RANGE...WITH CONVERGENCE POSSIBLY SPARKING THUNDERSTORMS THAT WILL TRAVEL ACROSS THE HIGH PLAINS AND INTO THE TRI STATE AREA. RADAR IMAGERY IS ALREADY SHOWING CONVECTION DEVELOPING ALONG THE FRONT RANGE...AND THUNDERSTORMS WILL LIKELY BEGIN FOR THE FORECAST AREA AROUND MID TO LATE THIS AFTERNOON. MODEL SOUNDINGS FOR EASTERN COLORADO SHOW VERY LIMITED LOWER LEVEL WIND SPEEDS WITH STORM MOTIONS AT OR UNDER 15 KTS. HOWEVER...LAPSE RATES ALOFT WILL ALLOW FOR POSSIBILITY OF STRONG STORMS WITH LARGE HAIL AND DAMAGING WINDS TO BE POSSIBLE WITH PLENTY OF MOISTURE ALOFT AND DCAPE VALUES APPROACHING 1000 J/KG. BULK SHEAR VALUES DO NOT LOOK IMPRESSIVE BEFORE 00Z...BUT VALUES SUPPORTING STRONGER THUNDERSTORMS WILL BEGIN TO MOVE THROUGH EASTERN COLORADO AND WESTERN KANSAS FOR THE EVENING HOURS. MODEL SOUNDINGS ALONG KANSAS HIGHWAY 27 AND EAST SHOW UPPER PROFILES WITH THINNER CAPE PROFILES ALONG WITH WEAK LOWER LEVEL WINDS...WHICH MAY BE MORE CONDUCIVE TO HEAVIER RAINFALL IN SLOW MOVING THUNDERSTORMS INTO THE EVENING AND OVERNIGHT HOURS. ALTHOUGH THERE IS A LACK OF A LOWER AND MID LEVEL JET TO AID IN ENHANCING CONVECTION...LOWER CONVECTIVE TEMPERATURES IN THE UPPER 70S WILL LIKELY BE BREACHED THIS AFTERNOON TO ERODE THE WEAK CAP IN PLACE...WHICH WILL CHANCES FOR ISOLATED THUNDERSTORMS THAT WILL EVOLVE INTO MORE OF A CONVECTIVE COMPLEX TONIGHT. UPPER PROFILES WILL CONTINUE TO BE SATURATED OVERNIGHT...WHICH WILL BRING RAIN SHOWERS AND THUNDERSTORMS WITH SUFFICIENT CAPE ALOFT TO SUSTAIN THUNDERSTORMS. A MID AND LOWER LEVEL JET WILL BRING CHANCES FOR SEVERE THUNDERSTORMS TO OCCUR TUESDAY AFTERNOON AS STRONG BULK SHEAR AND INSTABILITY ALOFT WILL BE LIKELY PRESENT ACROSS THE FORECAST AREA ONCE AGAIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 200 PM MDT MON JUN 23 2014 TUESDAY NIGHT...CONVECTION EXPECTED TO MOVE SOUTHEAST IMPACTING AREAS GENERALLY SOUTH OF THE INTERSTATE WITH HIGHEST POPS PER MODEL 700-300 RH AND UPPER JET DIVERGENT PATTERN. MAY BE IN THE FORM OF SMALL MCS. LOWS IN THE MID TO UPPER 50S EXCEPT SOME LOW 60S ACROSS THE EASTERN 1/2 OF THE AREA. WEDNESDAY-WEDNESDAY NIGHT...LOOKS LIKE ANOTHER GOOD CHANCE FOR AFTERNOON AND OVERNIGHT THUNDERSTORMS AS YET ANOTHER DISTURBANCE MOVES THROUGH. HIGHEST POPS ACROSS THE WEST/NORTHWEST BY AFTERNOON SLIDING SOUTHEAST IMPACTING MAINLY THE WESTERN 1/2 OF THE AREA DURING THE EVENING. HIGHS IN THE LOW TO MID 80S WITH LOWS IN THE MID 50S TO AROUND 60 WEST...LOW TO MID 60S ELSEWHERE. THURSDAY-THURSDAY NIGHT...LOOKS TO BE DRY DURING THE DAY WITH A SLIGHT CHANCE OF PRECIP THURSDAY NIGHT. CONFIDENCE NOT REAL HIGH ON THURSDAY NIGHT POPS. HIGHS MID 80S TO AROUND 90 WITH LOWS IN THE 60S. FRIDAY-SATURDAY...AFTERNOON AND EVENING CHANCES FOR THUNDERSTORMS CONTINUE WITH A SLIGHT DECREASE IN AREAL COVERAGE SATURDAY AS AN APPROACHING UPPER TROUGH MAKES ITS WAY INTO THE AREA. SUNDAY-MONDAY...FLOW ALOFT BECOMES NORTHWESTERLY. MORE FAVORABLE MID LEVEL MOISTURE APPEARS TO BE ABSENT DURING THE PERIOD THUS A DRY FORECAST. AFTERNOON TEMPERATURES EXPECTED TO WARM INTO THE 90S WITH LOWS GENERALLY IN THE 60S. A FEW READINGS AROUND 70 POSSIBLE IN THE HILL CITY AREA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1137 PM MDT MON JUN 23 2014 VFR CONDITIONS WILL CONTINUE AS SCATTERED SHOWERS AND THUNDERSTORMS MOVE ACROSS THE CENTRAL HIGH PLAINS REGION TONIGHT WITH ONGOING STORMS AT GLD THROUGH 09Z AND STORMS MOVING INTO THE MCK AREA SHORTLY AFTER 06Z AND CONTINUING THROUGH ABOUT 10-11Z. ISOLATED SHOWERS MAY LINGER THROUGH 18Z AT BOTH LOCATIONS WITH A BRIEF BREAK IN AROUND MID DAY BEFORE ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP AND MOVE THROUGH THE AREA AFTER 02Z. WITH PLENTY OF LOW LEVEL MOISTURE ACROSS THE REGION...MVFR CONDITIONS DUE MAINLY TO LOW CEILINGS ARE ALSO POSSIBLE AFTER 03Z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MK LONG TERM...99 AVIATION...LOCKHART
Hazardous weather outlook, Jun 23, 10:41 AM MDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT MON JUN 23 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT MON JUN 23 2014 /1141 AM CDT MON JUN 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP MID AFTERNOON IN FAR EASTERN COLORADO AND SLOWLY MOVE EASTWARD...CLIPPING PORTIONS OF THE TRI STATE AREA THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE FOR PORTIONS OF EASTERN COLORADO WITH THE DEVELOPMENT OF ISOLATED SUPERCELL THUNDERSTORMS. ISOLATED STORMS WILL EVOLVE INTO A LARGER COMPLEX THIS EVENING...AND GUSTY WINDS WILL BECOME THE PRIMARY THREAT. SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAIN...AND FLASH FLOODING MAY OCCUR FOR SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER TUESDAY AFTERNOON AND EVENING ALONG AND EAST OF HIGHWAY 27. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN POSSIBLE WITH SLOW STORM MOVEMENT. THUNDERSTORM CHANCES CONTINUE FOR EACH AFTERNOON AND EVENING THROUGH FRIDAY NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KOCHASIC
In the hours before
Local storm report, Jun 23, 7:18 PM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL 3 WNW YUMA 40.15N 102.78W
06/23/2014 E0.88 INCH YUMA CO PUBLIC
&&
BRBSpecial weather statement, Jun 23, 10:48 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1048 PM MDT MON JUN 23 2014 COZ091-240545- KIT CARSON COUNTY- 1048 PM MDT MON JUN 23 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 1045 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3957 10316 3957 10206 3920 10206 3916 10316 TIME...MOT...LOC 0448Z 275DEG 10KT 3927 10311 LOCKHART
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:59 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 33 min |
| Jun 23, 10:48 PM MDT | Special Weather Statement | GLD | Kit Carson | 57 min |
| Jun 24, 12:31 AM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 24, 12:37 AM MDT | Special Weather Statement | GLD | Kit Carson | 38 min |
| Jun 24, 1:14 AM MDT | Special Weather Statement | GLD | Kit Carson | 31 min |
| Jun 24, 1:44 AM MDT | Flash Flood Warning | GLD | Yuma | 4 hr |
| Jun 24, 5:53 AM MDT | Areal Flood Warning | GLD | Kit Carson, Yuma | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.